# SDR V0DR967YA

- Difficulty date: August 11, 2010
- Submitted: October 7, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Part number: 50124041
- Condition: Mismanufactured
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50067495R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SPACER (PN: 5012404-1) WAS INSTALLED NEW FROM STOCK INTO A BRAKE ASSY (PN: 5006749-5R). DURING THE TESTING PROCESS, THE MECHANIC WAS UNABLE TO ACHIEVE THE DESIRABLE SPACING BETWEEN BRAKE PARTS. THE SPACER (PN 5012404-1) WAS REMOVED AND INSPECTED IN REFERENCE TO COMPONENT MM(CMM). THE SPACER WAS FOUND TO BE UNSERVICEABLE IAW CMM. ALL SPACERS IN STOCK HAVE BEEN REMOVED FROM SERVICE AND QUARANTINED.
